skip to main content
Primo Advanced Search
Primo Advanced Search Query Term
Primo Advanced Search Query Term
Primo Advanced Search Query Term
Primo Advanced Search prefilters
Refinado por: Nome da Publicação: Theoretical Computer Science remover assunto: Parameterized Complexity remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

Faster parameterized algorithms for minor containment

Adler, Isolde ; Dorn, Frederic ; Fomin, Fedor V. ; Sau, Ignasi ; Thilikos, Dimitrios M.

Theoretical Computer Science, 2011, Vol.412(50), pp.7018-7028 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
2
Material Type:
Artigo
Adicionar ao Meu Espaço

On the kernelization of split graph problems

Yang, Yongjie ; Shrestha, Yash Raj ; Li, Wenjun ; Guo, Jiong

Theoretical Computer Science, 22 July 2018, Vol.734, pp.72-82 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
3
Material Type:
Artigo
Adicionar ao Meu Espaço

Faster deterministic parameterized algorithm for k-Path

Tsur, Dekel

Theoretical Computer Science, 22 October 2019, Vol.790, pp.96-104 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
4
Material Type:
Artigo
Adicionar ao Meu Espaço

Hardness of subgraph and supergraph problems in c -tournaments

Kanthi Kiran, S. ; Narayanaswamy, N.S.

Theoretical Computer Science, 2011, Vol.412(35), pp.4629-4635 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
5
Material Type:
Artigo
Adicionar ao Meu Espaço

Computing the chromatic number using graph decompositions via matrix rank

Jansen, Bart M.P. ; Nederlof, Jesper

Theoretical Computer Science [Periódico revisado por pares]

Texto completo disponível

6
Material Type:
Artigo
Adicionar ao Meu Espaço

Local search for string problems: Brute-force is essentially optimal

Guo, Jiong ; Hermelin, Danny ; Komusiewicz, Christian

Theoretical Computer Science, 13 March 2014, Vol.525, pp.30-41 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
7
Material Type:
Artigo
Adicionar ao Meu Espaço

The role of planarity in connectivity problems parameterized by treewidth

Baste, Julien ; Sau, Ignasi

Theoretical Computer Science, 9 March 2015, Vol.570, pp.1-14 [Periódico revisado por pares]

Texto completo disponível

8
Material Type:
Artigo
Adicionar ao Meu Espaço

Edge-disjoint packing of stars and cycles

Jiang, Minghui ; Xia, Ge ; Zhang, Yong

Theoretical Computer Science, 9 August 2016, Vol.640, pp.61-69 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
9
Material Type:
Artigo
Adicionar ao Meu Espaço

On the small cycle transversal of planar graphs

Xia, Ge ; Zhang, Yong

Theoretical Computer Science, 2011, Vol.412(29), pp.3501-3509 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
10
Material Type:
Artigo
Adicionar ao Meu Espaço

Parameterized reductions and algorithms for a graph editing problem that generalizes vertex cover

Damaschke, Peter ; Molokov, Leonid

Theoretical Computer Science, 21 September 2012, Vol.452, pp.39-46 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Novas Pesquisas Sugeridas

Ignorar minha busca e procurar por tudo

Deste Autor:

  1. Guo, Jiong
  2. Fomin, Fedor V.
  3. Sau, Ignasi
  4. Zhang, Yong
  5. Xia, Ge

Buscando em bases de dados remotas. Favor aguardar.